奇异子空间在Frobenius范数下的扰动界

陈小山

陈小山. 奇异子空间在Frobenius范数下的扰动界[J]. 华南师范大学学报(自然科学版), 2008, 1(4): 1-6 .
引用本文: 陈小山. 奇异子空间在Frobenius范数下的扰动界[J]. 华南师范大学学报(自然科学版), 2008, 1(4): 1-6 .
Chen Xiao-Shan. Perturbation bounds for singular subspaces under the Frobenius norm[J]. Journal of South China Normal University (Natural Science Edition), 2008, 1(4): 1-6 .
Citation: Chen Xiao-Shan. Perturbation bounds for singular subspaces under the Frobenius norm[J]. Journal of South China Normal University (Natural Science Edition), 2008, 1(4): 1-6 .

奇异子空间在Frobenius范数下的扰动界

详细信息
    通讯作者:

    陈小山

  • 中图分类号: 

    O241.1

Perturbation bounds for singular subspaces under the Frobenius norm

More Information
    Corresponding author:

    Chen Xiao-Shan

  • 摘要: 使用双分离度获得左右奇异子空间在Frobenius范数下的一些新的扰动界和条件数, 其中左右奇异子空间独立的扰动界始终不会超过联合的扰动界.
    Abstract: The double gaps are used to present new perturbation bounds and the condition number for left and right singular subspaces under the Frobenius norm.It is show that the separate bounds are always less than or equal to the joint bound.
计量
  • 文章访问数:  2657
  • HTML全文浏览量:  129
  • PDF下载量:  417
  • 被引次数: 0
出版历程
  • 收稿日期:  2007-12-09
  • 修回日期:  2008-04-07
  • 刊出日期:  2008-11-24

目录

    /

    返回文章
    返回